# SDR UALA2011062103033

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 74,171 hours, 21,434 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Part serial: 2244
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WX RADAR DOES NOT PAINT ON THE 10 20 40 MILE SCALES, TEST OKAY.  REPLACED W-R TR PER MM, GROUND WEATHER RADAR INDICATIONS NORMAL.
